Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

The fundamental solution of a degenerate partial differential equation of parabolic type


Author: Maria Weber
Journal: Trans. Amer. Math. Soc. 71 (1951), 24-37
MSC: Primary 36.0X
DOI: https://doi.org/10.1090/S0002-9947-1951-0042035-0
MathSciNet review: 0042035
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] A. Kolmogoroff, Zufaellige Bewegungen, Ann. of Math. vol. 35 (1934).
  • [2] S. Chandrasekhar, Stochastic processes in physics and astronomy, Reviews of Modern Physics vol. 15 I (1943).
  • [3] W. Feller, Zur Theorie der stochastischen Prozesse, Math. Ann. vol. 113 (1936).
  • [4] F. G. Dressel, The fundamental solution of the parabolic equation, Duke Math. J. 7 (1940), 186–203. MR 0003340
  • [5] -, The fundamental solution of the parabolic equation, Duke Math. J. vol. 13 (1946).
  • [6] M. Gevrey, Sur la nature analytique des solutions des équations aux dérivées partielles, Ann. École Norm. vol. 35 (1918).
  • [7] -, Equations aux dérivées partielles du type parabolique, J. Math. Pures Appl. vol. 9 (1913).

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 36.0X

Retrieve articles in all journals with MSC: 36.0X


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1951-0042035-0
Article copyright: © Copyright 1951 American Mathematical Society